MAUDE Adverse Event Report: ARTHREX, INC. SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS; ACCESSORIES, ARTHROSCOPIC
Model Number SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is now reportable.During returned device evaluation, a reportable malfunction was discovered.Complaint confirmed.One unpackaged ar-3371-4000, batch 1485988 sheath was received for investigation.Visual inspection identified that the black o-ring component had broken out of the inner diameter of the sheath hub, allowing for fluid leakage during use.The observed condition is most likely the result of off-axis insertion of mating instrumentation, leading to o-ring breakage.
 
Event or Problem Description
It was reported that during a shoulder arthroscopic procedure, the surgeon noticed that the sheath, ar-3371-4000 was leaking water.The case was completed by using another sheath without further issue.This is now reportable.During returned device evaluation, a reportable malfunction was discovered.

Brand Name
SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11436911
Report Number1220246-2021-02688
Device Sequence Number17435767
Product Code NBH
UDI-Device Identifier00888867030145
UDI-Public00888867030145
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS
Device Catalogue NumberAR-3371-4000
Device Lot Number1485988
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2021
Initial Report FDA Received Date03/08/2021
Patient Sequence Number1